# SDR AWXA9500152

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Aevc
- Part number: 87292325V04
- Condition: Malfunction
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMB-OUT RECEIVED ECAM MESSAGE 'VENT SKIN VALVE FAULT'.  CREW COULD NOT MAINTAIN CABIN PRESSURE.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND 'AVNC VENT' CNT CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER D7.  SYSTEM TEST WAS OK.  REPLACED AEVC AS PRECAUTIONARY PER AMM 21-26-34.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
